MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RAD-5 PULSE OXIMETER

MASIMO - 52 DISCOVERY RAD-5 PULSE OXIMETER
Model Number 25198
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to the local facility but has not yet been received at the main office for evaluation.Once returned and investigated, a follow-up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported the rad-5 device is missing segments in the display.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned device was evaluated.External visual inspection showed a crack in the device shell.When powered on, some of the leds failed to light up.The device was able to obtain readings.Internal inspection showed contamination damage on a component of the system circuit board which prevents some of the led digits from lighting up.A service history record review reveals that this unit was in the field for over three (3) years with no previous reported issues related to this reported event.Initial reporter phone # is entered as "0000000000" to meet the maximum allowable characters.Initial reporter phone (b)(6).
 
Event or Problem Description

Brand Name
RAD-5 PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key10136347
Report Number3011353843-2020-00094
Device Sequence Number3426755
Product Code DQA
UDI-Device Identifier00843997005517
UDI-Public00843997005517
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K033296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25198
Device Catalogue Number9196
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/18/2020
Supplement Date Received by Manufacturer06/18/2020
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1